Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: L. A. Aizenberg and Sh. A. Dautov
Title: Differential forms orthogonal to holomorphic functions or forms, and their properties
Additional book information Translations of Mathematical Monographs, Vol. 56, American Mathematical Society, Providence, Rhode Island, 1983, ix + 165 pp., $36.00. ISBN 0-8218-4508-X.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: G. B. Folland
Journal: Bull. Amer. Math. Soc. 12 (1985), 156-158
DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15328-5
PII: S 0273-0979(1985)15328-5